# SDR SIMA200626107

- Difficulty date: September 3, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEB AT FRAMES 280 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE RIGHT WEB TO REMOVE THE DAMAGE.  FABRICATED A WEB SECTION AND SPLICE STRAP.  REPAIR DONE IAW BOMBARDIER REPAIR STATEMENT REO 670-53-11-122 DATED MARCH 5, 2006.  AIRCRAFT RETURNED TO SERVICE.  (M)
